Key-dependent permutation layer based on two dimensional discretised chaotic maps for lightweight block ciphers
by Ta Thi Kim Hue; Thang Manh Hoang; An Braeken
International Journal of Internet Technology and Secured Transactions (IJITST), Vol. 10, No. 3, 2020

Abstract: This paper proposes a design of a key-dependent permutation layer. Based on the comparison of the properties for different two-dimensional discretised chaotic maps, the Standard map is chosen with good diffusion properties to construct a chaos-based permutation layer in block ciphers. The proposed construction has both high security strength and hardware efficiency. The result of the hardware implementation shows that it is suitable for lightweight block ciphers due to its low resource utilisation.

Online publication date: Mon, 04-May-2020

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Internet Technology and Secured Transactions (IJITST):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email